Translator Disclaimer
2008 Singular limits for 4-dimensional semilinear elliptic problems with exponential nonlinearity adding a singular source term given by Dirac masses
Makkia Dammak, Taieb Ouni
Differential Integral Equations 21(11-12): 1019-1036 (2008).

Abstract

We study the existence of solutions having singular limits for some four-dimensional semilinear elliptic problems with exponential nonlinearity and a singular source term given by Dirac masses with Navier boundary condition. In particular we extend the result of [2].

Citation

Download Citation

Makkia Dammak. Taieb Ouni. "Singular limits for 4-dimensional semilinear elliptic problems with exponential nonlinearity adding a singular source term given by Dirac masses." Differential Integral Equations 21 (11-12) 1019 - 1036, 2008.

Information

Published: 2008
First available in Project Euclid: 14 December 2012

zbMATH: 1224.35132
MathSciNet: MR2482495

Subjects:
Primary: 35J60
Secondary: 35J40

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.21 • No. 11-12 • 2008
Back to Top